# SDR P5CA2021100400376

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SIDE CARGO DOOR WEB (P/N: 146U6145-1), DOUBLER (P/N: 65B17613-30) AND INNER CHORD (P/N: 146U6157-10) AT STA 1710 DAMAGED.(  PERFORMED A TIME LIMITED REPAIR OF MAIN DECK SIDE CARGO DOOR IAW EO 1952A351 PART 1.   /    )
